MAUDE Adverse Event Report: Zimmer Biomet, Inc. MODULAR POST TM; Prosthesis, shoulder, semi-constrained, metal/polymer cemented

Zimmer Biomet, Inc. MODULAR POST TM; Prosthesis, shoulder, semi-constrained, metal/polymer cemented
Catalog Number SAGP0002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent initial right total shoulder arthroplasty approximately 1 year and 8 months ago.Approximately four months later, developed right shoulder pain after working on a fence, which resolved approximately three months later.Several months afterward, the pain recurred, and the patient received a steroid injection to the right shoulder and was prescribed meloxicam.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event.Associated reports are available for the applicable concomitant products below: d10: associated product information, part (lot): -sagl2043 (66422718).The customer has not indicated whether the product will be zimmer biomet for investigation, and the product location is unknown.The investigation is in process.Once the investigation has been completed, a supplemental medwatch 3500a will be submitted.

Brand Name
MODULAR POST TM
Common Device Name
Prosthesis, shoulder, semi-constrained, metal/polymer cemented
Manufacturer (Section D)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50255856
Report Number0001822565-2026-02862
Device Sequence Number16014247
Product Code KWS
UDI-Device Identifier00889024574496
UDI-Public(01)00889024574496(17)340610(10)66616692
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K191814
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberSAGP0002
Device Lot Number66616692
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2026
Initial Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11.
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight160 LB